Edge colorings and circular flows on regular graphs

D. Mattiolo, E. Steffen, Journal of Graph Theory 99 (2022) 399–413.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
Mattiolo, Davide; Steffen, EckhardLibreCat
Publishing Year
Journal Title
Journal of Graph Theory
Volume
99
Issue
3
Page
399-413
LibreCat-ID

Cite this

Mattiolo D, Steffen E. Edge colorings and circular flows on regular graphs. Journal of Graph Theory. 2022;99(3):399-413. doi:10.1002/jgt.22746
Mattiolo, D., & Steffen, E. (2022). Edge colorings and circular flows on regular graphs. Journal of Graph Theory, 99(3), 399–413. https://doi.org/10.1002/jgt.22746
@article{Mattiolo_Steffen_2022, title={Edge colorings and circular flows on regular graphs}, volume={99}, DOI={10.1002/jgt.22746}, number={3}, journal={Journal of Graph Theory}, author={Mattiolo, Davide and Steffen, Eckhard}, year={2022}, pages={399–413} }
Mattiolo, Davide, and Eckhard Steffen. “Edge Colorings and Circular Flows on Regular Graphs.” Journal of Graph Theory 99, no. 3 (2022): 399–413. https://doi.org/10.1002/jgt.22746.
D. Mattiolo and E. Steffen, “Edge colorings and circular flows on regular graphs,” Journal of Graph Theory, vol. 99, no. 3, pp. 399–413, 2022, doi: 10.1002/jgt.22746.
Mattiolo, Davide, and Eckhard Steffen. “Edge Colorings and Circular Flows on Regular Graphs.” Journal of Graph Theory, vol. 99, no. 3, 2022, pp. 399–413, doi:10.1002/jgt.22746.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar